# SDR 96ZZZX3532

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150L
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 7A1142
- Condition: Malfunction
- Location: G-Switch
- Component: Narco, SHARC7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, ELT WAS FUNCTION TESTED.  SWITCHING UNIT TO ON, IT WOULD OPERATE FINE.  HOWEVER, UNIT COULD NOT BE ACTIVATED BY THE BUMP TEST.  SUBMITTER STATED THIS IS ABOUT THE 4TH UNIT IN THE LAST YEAR THAT COULD NOT PASS THIS TEST, ALL BEING THIS SAME MODEL.  SENT UNIT TO MANUFACTURER FOR REPAIR.
